# SDR SWIA2021062859174

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES ON L/H SEAT RAIL TRACK FROM FS485.00-FS669.40     (C-CHECK RO 6/22/2021)    MULTIPLE SPOTS OF CORROSION ON L/H SEAT RAIL TRACK FROM FS485 TO FS669.40 FOUND TO BE OUT OF LIMITS. REPLACED WITH NEW WALL SEAT TRACK PN: SH690-36281-1 REF CRJ 900 AMM 53-00-49-400-801-A07
